# SDR HALA201506290123

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 33282690002
- Part serial: 90114
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM TANK FUEL TRANSFER TO RT TANK, INNER TANK ONLY W/ NO INDICATION ON ECAM, NO TRIM TANK TRANSFER MSG SHOWN.  THIS CAUSED  A FUEL IMBALANCE WHICH CREW NOTICED AT 4500 LBS, RT WING HEAVY.  TEST TO RT INNER TANK INLET VALVE 5603QA2.
